Metrics

From
Model Selection for Count Data with Excess Number of Zero Counts by K.M. Sakthivel and C.S. Rajitha American Journal of Applied Mathematics and Statistics. 2019, 7(1), 43-51 doi:10.12691/ajams-7-1-7
Views
6600
Html 6329
Abstract 271
16 January 2019 (publication date) through 16 November 2019 *
15.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4252
PDF1036
Epub830
XML183
PPT1279
Figures877
Tables47
Export: 805
RIS241
BibTex316
Endnote248
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com